# SDR DALA2015060403587

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 80,000 hours, 36,724 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING INFLATION BOTTLE SQUIB, CONNECTOR IS DAMAGED.  SEE NR FOR ADDITIONAL INFORMATION - NO DAMAGE FOUND. RESECURED BACK SHELL REF SWPM 20-61-00.  1974612.
